Local rigidity of discrete groups acting on complex hyperbolic space.
Inventiones mathematicae, Tome 88 (1987), pp. 495-520
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
superrigidity theorem, finite-dimensional representations, irreducible lattices, semisimple Lie groups, deformations, complex hyperbolic space, local rigidity theorem
@article{IM_1987__88_143464,
author = {W.M. Goldman and J.J. Millson},
title = {Local rigidity of discrete groups acting on complex hyperbolic space.},
journal = {Inventiones mathematicae},
pages = {495--520},
year = {1987},
volume = {88},
zbl = {0627.22012},
url = {http://geodesic.mathdoc.fr/item/IM_1987__88_143464/}
}
W.M. Goldman; J.J. Millson. Local rigidity of discrete groups acting on complex hyperbolic space.. Inventiones mathematicae, Tome 88 (1987), pp. 495-520. http://geodesic.mathdoc.fr/item/IM_1987__88_143464/